# SDR SWAA040713

- Difficulty date: March 4, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 21,333 hours, 12,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 071700100
- Part serial: 2453
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EMERGENCY EXIT LIGHTS INOP AT FWD CABIN.  REMOVED AND REPLACED BATTERY PACK AT M1673 BALLAST PER MM.
